# SDR COEA2015080610807

- Difficulty date: August 6, 2015
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57213022204
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR UPPER LEADING EDGE FLANGE HAS NUMEROUS GOUGES,  RIBS 25-31. REPAIRED IAW SRAS ES-4389/15.10431.
